On the uniqueness of weak solutions of the two-dimensional primitive equations

D Bresch, F Guillen-Gonzalez, Nader Masmoudi, MA Rodriguez-Bellido

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)77-94
JournalDifferential and Integral Equations
Volume16
Issue number1
StatePublished - 2003

Cite this

Bresch, D., Guillen-Gonzalez, F., Masmoudi, N., & Rodriguez-Bellido, MA. (2003). On the uniqueness of weak solutions of the two-dimensional primitive equations. Differential and Integral Equations, 16(1), 77-94.